# SDR UALA2013040502269

- Difficulty date: April 3, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 87,343 hours, 13,922 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 122
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE - FWD SMOKE DET 1.  FORWARD SMOKE DETECTOR NR 1 REPLACED AND OP CHECK OKAY.
